# SDR AALA20070332

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T644/14FEB - COULD NOT RETRACT LANDING GEAR.  RED UNSAFE INDICATION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPACKED NOSE LANDING GEAR STRUT SEALS AND REPLACED LOWER TURNING TUBE BEARING.  SERVICED STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
